# SDR CALA2013110892736

- Difficulty date: November 7, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N440UA
- Make and model: Airbus A320-232
- Aircraft serial: 702
- Aircraft time: 54,856 hours, 21,813 cycles
- Engine: Iae V2527A5
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Indication Sys
- Condition: Activated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"FUL DIV RET VLV-HC-EEC1" FAULT CODE "SPVFO"
